Rishi Rajan Sahay, Ph.D.

Dr. (Mr.) Rishi Rajan Sahay, Ph.D.

Areas of Expertise

  • Optimization techniques
  • Regression Models
  • Operations Management

Rishi Rajan Sahay, Ph.D.

Assistant Professor

In pursuit of continuous improvement

Biography

Dr. Sahay has earned his PhD in Operations Research from University of Delhi. He is holding the position of Assistant Professor in the Department of Management Studies, SSCBS since 2014. He is heading the Department of Management Studies since 2018. He was coordinator of the prestigious BBA(FIA) course from 2016 to 2018. He started his teaching career in the year 2006 at Department of Computer Science, College of Vocational Studies. He got awarded Junior Research Fellowship (JRF) in Mathematical Sciences by UGC in the year 2001. He has attended many national and international conferences. He has got his research work published in the journal of national and international repute. His area of interest includes Optimization techniques, Regression Models and Operations Management. He believes in the quote by William Arthur Ward: “The mediocre teacher tells. The good teacher explains. The superior teacher demonstrates. The great teacher inspires”.

Education

  • PhD, Operations Research, University of Delhi
  • M. Phil., Operations Research, University of Delhi
  • M. Sc. (1999), Operations Research, University of Delhi
  • B.Sc. (H) in Mathematics (1997), SKM University, Dumka, Jharkhand.

Publications

  • Sahay, R. R. and Bhatia, G.: Characterizations for the set of higher order global strict minimizers, Accepted for publication in Journal of Nonlinear and Convex Analysis (Japan), vol. 15(6), 1293-1301, 2014, ISSN: 1345-4773.
  • Bhatia, G. and Sahay, R. R.: Strict global minimizers and higher-order generalized strong invexity in multiobjective optimization, Journal of Inequalities and Application (Springer), Doi: 10.1186/1029-242X-2013-31, 2013, ISSN: 1029-242X (electronic version).
  • Sahay, R. R. and Bhatia, G.: Optimality and second order duality for a class of quasi-differentiable multiobjective optimization problem, Yugoslav Journal of Operations Research, 23 (2), 221-235, 2013, ISSN: 0354-0243.
  • Sahay, R. R.: Optimality and duality via strong (Ф,F)-invexity of higher order, Advances in Theoretical and Applied Mathematics, 6(3), 413-422, 2011, ISSN: 0973-4554.
  • Sahay, R. R., Jha, P. C. and Bhatia, D.: Duality with strong pseudo – univexity for a class of non – differentiable programming problem, In: VISION 2020: The Strategic Role of Operational Research, Ravichandran, N. (ed.), 481-494, 2005, Allied Publishers Pvt. Ltd., New Delhi (proceeding of 37th Annual Convention of Operational Research Society of India, 8 – 11 Jan. 2005, IIM Ahmedabad), ISBN: 81-8424-108-9.